Tremble effect of Moxifloxacin

We have 15 consumer reports for Moxifloxacin. Tremble effect occurred in 20%.

Patients statistics on Tremble side effect for Moxifloxacin

Female
Male

Average weight in Lbs
142.2
0

Average height in Ft
5′ 6″
0

Average age
20
0

Moxifloxacin Circle Diagram 3 consumers of 15 reported about Tremble

  1. Katrina D. Holley says:
    4.0 rating

    A few hours after taking it, there were stomach problems and massive body aches. The next morning I had a violent panic attack on my way to work. Have the drug discontinued immediately ..

    Side effects: Tremble
  2. Terri T. Castillo says:
    3.0 rating

    Moxifloxacin for Lung infection

    The first 4 days I had only a headache and I did not think much. But on the 5th day I was suddenly in the morning from one minute to the other totally bad. I had to vomit, had diarrhea, dizziness, severe headaches, tremors, dizziness and a panic attack. I was feeling very bad for two days and at first I thought of a stomach flu (I even got infusions), but then I read on this page that several people had these bad experiences and I realized that it was just the antibiotic can. I did not take the last pill and woke up almost without complaint the next day. I would not take this stuff anymore.

  3. Richard P. Preston says:
    3.0 rating

    Moxifloxacin for Lung infection

    Due to a one-sided pneumonia Moxifloxaxin was prescribed me. Already after the first intake my general condition worsened: shaking, insomnia, stomachache, strong feeling of thirst. After the second dose, confusion and shortness of breath were added. After taking the third dose, severe burning all over the skin, dehydration despite increased fluid intake, severe circulatory problems, and eventually a severe shock that required my hospitalization. I had to be treated with infusions and antihistamines and it took about 6 hours until my condition was again reasonably stable.

    Side effects: Tremble